# SDR AALA201507019001

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 76,866 hours, 29,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0700
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC2 CHECK, EMER POWER SUPPLY 12WL FAILED BITE CHECK.  REPLACED POWER SUPPLY.  ACCOMPLISHED A SUCCESSFUL OPERATIONAL CHECK IAW AMM 33-51-38.
